# SDR DALA2016120209476

- Difficulty date: December 1, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- Aircraft time: 56,805 hours, 30,920 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Leaking
- Location: Tailcone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE JETTISON BOTTLE BALL VALVE LEAKING. WON'T HOLD PRESSURE.  REMOVED AND REPLACED TAILCONE NITROGEN CYLINDER IAW MM.
